If I take Hydroxyzine at 8pm is it ok to take Tramadol around 930 pm without having serotonin syndrome?

Better not. Combination not advised, it isn't serotonin syndrome, they don't deal with serotonine, there are rather other host of interactions as heart rate problems, CNS / respiratory depression and others. Good that you asked, always exercise caution with multiple medications, best wishes.

Related Questions

So I take a lot of meds cymbalta (duloxetine) tramadol naproxin amyatriplyne cyclobentaprine gabapention to name a few. Could I have serotonin syndrome?

Polypharmacy alert! You need to check the spelling of medications you use; learn both the trade name and the generic versions. A pharmacy dispensed Clomiphene to my patient instead of what was prescribed, clomipramine, it went undetected for three months. Her ovaries were 3x normal size, hormones were off the chart and she thought she was going insane! remember "kiss"? Serotonin syndrome is a serious risk! google it! Read more...
Yes. You are taking many meds which could in aggregate contribute to the serotonin syndrome. Might be nice to see if your meds could be consolidated or reduced. Read more...
As above. I think it is important to see u pcp for reevaluation and to eliminate all none essential medication. Read more...

Can Vistaril (hydroxyzine) cause my serotonin to go up and stay up? I have been diagnosed with serotonin syndrome.

Not likely . Although there have been some case reports of hydroxyzine or Vistaril causing serotonin syndrome, this risk is extremely low i.e. 0.3216% Ref: factmed.com. The good news is that the serotonin syndrome improves with appropriate treatment. The symptoms resolve when the offending agent is discontinued and supportive care is provided. Read more...

I know that metaclopramide n tramadol can cause serotonin syndrome but how risky taking recommended dose at same time? 150mg/12hrs tram 10mg metaclop

Susceptibility. Everyone's metabolism is a little different. I have often prescribed more than one serotonergic med at the same time, but it is always something to be aware of. If not same prescribing doc make sure all your docs know all meds you are on. Read more...

I am prescribed Celexa (citalopram) 40mg., tramadol 100 mg. T.I.d. Isn't there a caution for serotonin syndrome?

Yes, there is. a caution, "Combination may increase risk of potentially life-threatening reactions such as serotonin syndrome." However, if your doctor has prescribed them both to you, then he/she must thought benefit outweighs the risk. Read more...
Yes. It is a concern. These two medications both increase the levels of serotonin available to the receptors on neurons. Too much serotonin then sends these neurons into "overdrive" causing hyper reflexivity, tachycardia, eventually fever, and hypertension that can lead to shock. Always takes medications under the supervision of a physician. Read more...
I have seen two. cases of serotonin syndrome in the last ten years. Both involved an SSRI and tramadol. This doesn't mean that the drugs can't be used together but they would need to be monitored to insure that there aren 't any significant drug- drug interactions. Read more...

Been taking celexa (citalopram) and tramadol together for over a year. Do I still need to watch for serotonin syndrome?

Serotonin Syndrome. Serotonin syndrome is rare. It can occur with changes of medications doses, or with administration of a new drug which increase the level of the other medications by affecting the metabolic pathways, elimination rate, protein binding, or other pharmacological interaction. Consult with your doctor before taking any new medication or over the counter drugs. Read more...

Can prolonged serotonin syndrome (4 1/2 months of savella (milnacipran) and tramadol taken together) cause damage to the central nervous system?

Serotonin Syndrome. It's possible, if a hypertensive crisis or spike in BP occurred . Micro vascular CNS infarcts may be a residual. It doesn't seem likely as it went on for months and would have been picked up by your md. Serotonin syndrome is a serious condition which makes people very sick. Symptoms are significantly debilitating. Milder forms would be very unlikely to leave sequelae. Read more...